BCP and moody!

19 09 2009

I must say I am surprised at how I feel being back on the pill.

I was on the pill for 16 years before I decided I wanted to start a family. The BCP I’m on this time is called Microgynon 30ED and I was on Microgynon before (I don’t know how different they are but the packet looks different).

I feel like I’m about to start my period at any minute, my (.)(.) are sore and I’m a moody, short tempered so and so!

I do feel like I’m getting OV pains too which is weird!

I’m starting to worry about the effect Buserelin will have on me too as a few ladies on this forum (October 09 IVF”ers) have been moody with Lupron.

Oh well, there’s nothing else for it so I’ll just have to “suck it and see” :o)

Advertisements

Actions

Information

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s




%d bloggers like this: